# SDR AALA202111264906

- Difficulty date: November 24, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N806AA
- Make and model: Boeing 787-8
- Aircraft serial: 40624
- Aircraft time: 22,902 hours, 2,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204666101
- Condition: Missing
- Location: 200
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT COVER MISSING, FORWARD OF GALLEY 3. **SUPPLEMENTAL REPORT FOR AALA202111264906: REPLACED FLOOR PROXIMITY LIGHT PER AMM 33-51-06.** (CLOSED)
